Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MODEL THEORY")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1047

  • Page / 42

Export

Selection :

  • and

MODELS CLOSED UNDER PROJECTIVE OPERATIONSDI PRISCO CA; MAREK W.1982; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1982; VOL. 30; NO 1-2; PP. 15-20; ABS. RUS; BIBL. 10 REF.Article

MODEL THEORY FOR TENSE LOGIC: SATURATED AND SPECIAL MODELS WITH APPLICATIONS TO THE TENSE HIERARCHYNISHIMURA H.1981; STUD. LOGICA; ISSN 0039-3215; POL; DA. 1981; VOL. 40; NO 2; PP. 89-98; BIBL. 9 REF.Article

ON THE NUMBER OF NONISOMORPHIC MODELS OF CARDINALITY LAMBDA LINFINILAMBDA -EQUIVALENT TO A FIXED MODELSHELAH S.1981; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1981; VOL. 22; NO 1; PP. 5-10; BIBL. 9 REF.Article

ON THE AXIOMATIZATION OF FINITE FRAMES OF THE MODAL SYSTEM GLMIROLLI M.1980; BOLL. UNIONE MAT. ITAL., B; ITA; DA. 1980; VOL. 17; NO 3; PP. 1075-1085; ABS. ITA; BIBL. 7 REF.Article

ON THE NUMBER OF MODELS OF THE KELLEY-MORSE THEORY OF CLASSESMAREK W; ZBIERSKI P.1980; FUNDAM. MATH.; ISSN 0016-2736; POL; DA. 1980; VOL. 109; NO 3; PP. 169-173; BIBL. 4 REF.Article

SATURATION DES MODELES DE PEANORICHARD D.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 8; PP. 351-353; ABS. ENG; BIBL. 8 REF.Article

LE "FORCING" EN THEORIE DES MODELES: QUELQUES RESULTATS SUR LES RELATIONS GENERALES.VELLUTINI F.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 20; PP. 853-854; ABS. ANGL.; BIBL. 3 REF.Article

SUR LA THEORIE DES RELATIONS.POUZET M.1978; ; S.L.; DA. 1978; PP. (487P.); BIBL. DISSEM.; (THESE DOCT. SCI.; CLAUDE BERNARD LYON I)Thesis

FUNDAMENTALS OF MODEL THEORY.KEISLER HJ.1977; STUD. LOGIC FOUND. MATH.; NETHERL.; DA. 1977; VOL. 90; PP. 47-103; BIBL. 2 P. 1/2Article

INFINITESIMAL ANALYSIS OF CURVES AND SURFACES.STROYAN KD.1977; STUD. LOGIC FOUND. MATH.; NETHERL.; DA. 1977; VOL. 90; PP. 197-231; BIBL. 1 P.Article

OMITTING MODELS.SNAPPER E.1977; J. SYMBOL. LOGIC; U.S.A.; DA. 1977; VOL. 42; NO 1; PP. 29-32; BIBL. 3 REF.Article

DEVIATION DES TYPES. UN FORCING EN THEORIE DES MODELES.POIZAT B.1977; ; S.L.; DA. 1977; PP. 1-80; BIBL. 5 REF.; (THESE DOCT. SCI.; PIERRE ET MARIE CURIE PARIS 6)Thesis

FORCING ABSTRAIT ET APPLICATIONSKELLER JEAN PIERRE.sd; FRA; DA. S.D.; 78-37; 5-148 F.-1 PL.; 30 CM; BIBL. DISSEM.; TH.: SCI./LYON 1/1978Thesis

MODELE GENERIQUE ET COMPACITELABLANQUIE JC.1981; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1981; VOL. 293; NO 4; PP. 227-230; ABS. ENG; BIBL. 7 REF.Article

HOMOGENEOUS MODELS AND DECIDABILITYMILLAR T.1980; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1980; VOL. 91; NO 2; PP. 407-418; BIBL. 5 REF.Article

MODELS AND REALITYPUTNAM H.1980; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1980; VOL. 45; NO 3; PP. 464-482Article

FRAGMENTS RESOLUBLES DES THEORIES UNIVERSELLES ET MODELES EXISTENTIELLEMENT FERMESBELEGRADEK OV.1980; SIB. MAT. Z.; ISSN 0037-4474; SUN; DA. 1980; VOL. 21; NO 6; PP. 196-201; BIBL. 13 REF.Article

EQUATIONAL COMPACTNESS IN RINGS. WITH APPLICATIONS TO THE THEORY OF TOPOLOGICAL RINGSHALEY DK.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 745; 170 P.; BIBL. 61 REF.Serial Issue

A MODEL-THEORETIC ACCOUNT OF CONFIRMATIONPAULOS J.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 2; PP. 451-457; BIBL. 2 REF.Article

EXTENDABILITY OF ZF MODELS IN THE VON NEUMAN HIERARCHY TO MODELS OF KM THEORY OF CLASSES.MAREK W; NYBERG AM.1978; STUD. LOGIC FOUND. MATH.; NLD; DA. 1978; VOL. 94; PP. 271-282; BIBL. 9 REF.Article

MODEL THEORY OF TOPOLOGICAL STRUCTURES.GARAVAGLIA S.1978; ANN. MATH. LOGIC; NLD; DA. 1978; VOL. 14; NO 1; PP. 13-37; BIBL. 17 REF.Article

HOMOGENOUS SETS.MORELY M.1977; STUD. LOGIC FOUND. MATH.; NETHERL.; DA. 1977; VOL. 90; PP. 181-196; BIBL. 4 REF.Article

MODEL COMPLETENESS.MACINTYRE A.1977; STUD. LOGIC FOUND. MATH.; NETHERL.; DA. 1977; VOL. 90; PP. 139-180; BIBL. 6 P.Article

TYPE STRUCTURE COMPLEXITY AND DECIDABILITYMILLAR TS.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 271; NO 1; PP. 73-81; BIBL. 5 REF.Article

CONCERNING THE CONSISTENCY OF THE SOUSLIN HYPOTHESIS WITH THE CONTINUUM HYPOTHESISDEVLIN KJ.1980; ANN. MATH. LOGIC; ISSN 0003-4843; NLD; DA. 1980; VOL. 19; NO 1-2; PP. 115-125; BIBL. 2 REF.Article

  • Page / 42